Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 289, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 30, 2013, 6:35 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 40 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2013, 6:35 PM CDT (23:35 UTC)
- Expired
- Jul 30, 2013, 7:15 PM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:45 PM CDT | HAIL 1.75 | Valentine, NE | WIND DRIVEN HAIL BROKE A FEW WINDOWS AND DAMAGED SIDING ON THE WEST SIDE OF VALENTINE. |
| Jul 30, 6:45 PM CDT | HAIL 2 | Valentine, NE | HAIL LASTED 10 MINUTES BEFORE IT STARTED RAINING. MOST CARS ON THE WEST SIDE OF VALENTINE ARE DAMAGED INCLUDING ABOUT 300 CARS AT A DEALERSHIP. |
| Jul 30, 6:48 PM CDT | HAIL 1.75 | 4 Ne Crookston, NE | GOLF BALL SIZE HAIL AND WINDS GUSTING TO 70 MPH KNOCKED WINDOWS OUT OF VEHICLES. |
| Jul 30, 7:00 PM CDT | TSTM WND GST 60 | 10 Sw Valentine, NE | SPOTTER REPORTED QUARTER SIZE HAIL TOO. |
| Jul 30, 7:00 PM CDT | HAIL 1 | 10 Sw Valentine, NE | QUARTER SIZE HAIL WITH 60 MPH WIND GUSTS. |
| Jul 30, 7:00 PM CDT | HAIL 1.75 | 3 E Crookston, NE | |
| Jul 30, 7:06 PM CDT | HAIL 1.75 | Valentine, NE | |
| Jul 30, 7:14 PM CDT | HAIL 1.75 | 1 Nw Valentine, NE | |
| Jul 30, 7:17 PM CDT | HAIL 1.25 | 5 Se Valentine, NE | |
| Jul 30, 7:18 PM CDT | HAIL 1.75 | 5 S Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WUUS53 KLBF 302335
SVRLBF
NEC017-031-103-310015-
/O.NEW.KLBF.SV.W.0289.130730T2335Z-130731T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 715 PM CDT/615 PM MDT/
* AT 630 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 27 MILES NORTH OF SPARKS TO 5 MILES NORTH OF
KILGORE...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VALENTINE...CROOKSTON...SPARKS...SMITH FALLS STATE PARK...HIGHWAY
97 CROSSING THE NIOBRARA RIVER...SCHLAGEL CREEK STATE WILDLIFE
MANAGEMENT AREA...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
NORDEN AND NORTH RIVER TRAIL.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 187 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 173 AND 219.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 125 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4289 9983 4250 10055 4300 10109 4301 9995
TIME...MOT...LOC 2335Z 321DEG 35KT 4326 10038 4298 10091
HAIL...1.00IN
WIND...60MPH
$$
POWER2 follow-up statements
807
WWUS53 KLBF 302351
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
651 PM CDT TUE JUL 30 2013
NEC017-031-103-310015-
/O.CON.KLBF.SV.W.0289.000000T0000Z-130731T0015Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
651 PM CDT TUE JUL 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 715
PM CDT/615 PM MDT/...
AT 649 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF SPARKS TO CROOKSTON...AND MOVING
SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...SPARKS...SMITH FALLS STATE PARK...HIGHWAY 97 CROSSING THE
NIOBRARA RIVER...SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...BIG
ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...NORDEN AND NORTH RIVER
TRAIL.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 187 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 173 AND 219.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 125 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4289 9983 4250 10055 4300 10109 4301 9995
TIME...MOT...LOC 2351Z 321DEG 35KT 4314 10025 4286 10078
HAIL...1.00IN
WIND...60MPH
$$
POWER119
WWUS53 KLBF 302353
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT TUE JUL 30 2013
NEC017-031-103-310015-
/O.CON.KLBF.SV.W.0289.000000T0000Z-130731T0015Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
653 PM CDT TUE JUL 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 715
PM CDT/615 PM MDT/...
AT 649 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF SPARKS TO CROOKSTON...AND MOVING
SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...SPARKS...SMITH FALLS STATE PARK...HIGHWAY 97 CROSSING THE
NIOBRARA RIVER...SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...BIG
ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...NORDEN AND NORTH RIVER
TRAIL.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 187 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 173 AND 219.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 125 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4289 9983 4250 10055 4300 10109 4301 9995
TIME...MOT...LOC 2353Z 321DEG 35KT 4312 10023 4284 10076
HAIL...<.75IN
WIND...70MPH
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:29 PM CDT, 6 minutes earlier.
Area forecast discussion, Jul 30, 6:29 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 629 PM CDT TUE JUL 30 2013 .UPDATE... ISSUED AT 620 PM CDT TUE JUL 30 2013 SEVERE THUNDERSTORM WATCH NUMBER 452 CONTINUES WITH CUSTER...GARFIELD ...HOLT AND WHEELER COUNTIES ADDED AS SEVERE STORMS CONTINUE TO PUSH SOUTHEAST INTO THE NORTH CENTRAL. STORM REPORTS HAIL UP TO GOLFBALL AND WIND GUSTS TO 70 MPH. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 SEVERE THUNDERSTORM WATCH IN PLACE FOR NORTHERN AND WEST CENTRAL NEBRASKA GENERALLY ALONG AND NORTH OF HIGHWAY 2. ONGOING THUNDERSTORMS OVER NORTHERN NEBRASKA WILL CARRY EAST INTO NORTH CENTRAL NEBRASKA OVER NIGHT AS THE FRONT OVER CENTRAL SOUTH DAKOTA MOVES SOUTH TONIGHT. BUFR SOUNDINGS HINT AT REDEVELOPMENT OF FOG OVER SOUTHWEST NEBRASKA EARLY WEDNESDAY MORNING. HAVE LOWERED TEMPERATURES ACROSS WESTERN NEBRASKA TONIGHT EXCEPT OVER SOUTHWEST AND NORTH CENTRAL WHERE CLOUDS AND FOG SHOULD KEEP TEMPERATURES UP. FOG TO BURN OFF EARLY ON WEDNESDAY BUT COOLER AIR IN BEHIND FRONT WILL KEEP MUCH OF NORTH CENTRAL NEBRASKA IN COOLER TEMPERATURES. TEMPERATURES IN LOW 80S NORTH AND UPPER 80S EXTREME SOUTHWEST. SLIGHT CHANCE OF THUNDERSTORMS IN THE ONEILL AREA THROUGH THE MORNING AND THEN SHIFT TO SOUTHWEST AND SOUTH CENTRAL LATE AFTERNOON WITH A WEAK LOW DEVELOPING ALONG THE FRONT OVER SOUTHWEST NEBRASKA. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 A DISTURBANCE WILL MOVE INTO THE FORECAST AREA WEDNESDAY NIGHT. HAVE INCREASED POPS TO 50 PERCENT PORTIONS OF SHERIDAN AND WRN CHERRY COUNTY AFTER MIDNIGHT. THE NAM MODEL HAS BEEN CONSISTENT SHOWING THIS AND THE 12Z GFS IS COMING IN LINE. THIS DISTURBANCE WILL SLOWLY MOVE SOUTHEAST THURSDAY INTO THURSDAY NIGHT. HAVE INCREASED INTO LIKELY POPS CENTRAL AND EAST. A WEAK COLD FRONT WEDNESDAY NIGHT WILL SLOWLY LIFT NORTHEAST AS A WARM FRONT THROUGH THURSDAY NIGHT...FURTHER AIDING IN LIFT. THERE IS THE POTENTIAL FOR SEVERE STORMS THURSDAY INTO THURSDAY NIGHT WITH FAVORABLE DEEP LAYER SHEAR AND INSTABILITY. HIGHS THURSDAY MAINLY IN THE MID 80S. MAINLY A SLIGHT CHANCE FRIDAY WITH INCREASING 30-40 POPS FRIDAY NIGHT. CREST OF UPPER RIDGE AXIS TO BE ACROSS NEBR PANHANDLE AND ERN CO. AFTERNOON STORM DEVELOPMENT TO PUSH EAST IN THE EVENING AND OVERNIGHT. SIMILAR SETUP THROUGH SATURDAY NIGHT. A NORTHWEST FLOW SETS UP SUNDAY THROUGH TUESDAY WITH A 20 TO 30 PERCENT CHANCE DAILY. HIGHS MAINLY IN THE MID 80S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 620 PM CDT TUE JUL 30 2013 VISUAL FLIGHT RULES ANTICIPATED OUTSIDE OF THUNDERSTORMS THROUGH 8 PM THIS EVENING. THE THREAT FOR STORMS HOWEVER LINGERS UNTIL 2 AM CDT FOR TERMINALS KLBF AND KVTN. MODELS IN GOOD AGREEMENT WITH LATE BOUNDARY LAYER MOISTURE DEEPENING WITH PATCHY FOG LIKELY AGAIN EARLY WEDNESDAY MORNING. THE FOG AND STRATUS SHOULD DEVELOP AROUND 5 AM AND DISSIPATING NEAR 9 AM THAT WILL CAUSE AREAS OF MARGINAL VISUAL FLIGHT RULES...AND POSSIBLY LOWER THAT WILL BE MONITORED FOR FUTURE UPDATES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...KECK SHORT TERM...POWER LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Jul 30, 6:13 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 613 PM CDT TUE JUL 30 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-312315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 613 PM CDT TUE JUL 30 2013 /513 PM MDT TUE JUL 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN NEBRASKA...MAINLY EAST OF A LINE FROM MERRIMAN TO NORTH PLATTE. THE MAIN SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STATIONARY FRONT WILL DRIFT NORTH AND SOUTH THROUGH THE CENTRAL HIGH PLAINS. THE FRONT IS EXPECTED TO BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORM COVERAGE DURING THIS TIME. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS THURSDAY. WINDS ALOFT WILL BE STRONG...MOISTURE PLENTIFUL AND SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. STORMS ARE EXPECTED TO FORM LATE IN THE AFTERNOON OR EARLY IN THE EVENING ACROSS WESTERN NEBRASKA AND MOVE EAST AND SOUTHEAST INTO NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN AND NORTHERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MP
In the hours before
Special weather statement, Jul 30, 5:17 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 517 PM CDT TUE JUL 30 2013 NEZ024-094-302245- HOOKER NE-WESTERN CHERRY NE- 417 PM MDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY AND NORTHEASTERN HOOKER COUNTIES UNTIL 445 PM MDT... AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MULLEN... KELSO... HIGHWAY 97 CROSSING THE DISMAL RIVER... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 174 AND 195. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 54 AND 76. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Local storm report, Jul 30, 5:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 28 S CODY 42.53N 101.25W
07/30/2013 E70 MPH CHERRY NE PUBLIC
&&
MARTINLocal storm report, Jul 30, 6:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 8 W SPRINGVIEW 42.83N 99.91W
07/30/2013 M1.25 INCH KEYA PAHA NE PUBLIC
&&
SJACOBSLocal storm report, Jul 30, 6:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 6 SE MULLEN 41.98N 100.96W
07/30/2013 E60 MPH HOOKER NE PUBLIC
WIND GUSTS ESTIMTED AT 50-60 MPH.
&&
SJACOBSLocal storm report, Jul 30, 6:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 22 W BROWNLEE 42.29N 101.06W
07/30/2013 E1.75 INCH CHERRY NE PUBLIC
STONES ESTIMATED TO BE AS LARGE AS GOLF BALL...COVERING
THE GROUND TO THE DEPTH OF AN INCH.
&&
SJACOBSLocal storm report, Jul 30, 6:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 10 NE AINSWORTH 42.65N 99.72W
07/30/2013 M1.75 INCH BROWN NE PUBLIC
WINDOW BROKEN OUT OF A HOME...STONES AS LARGE AS GOLF
BALLS
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 1:31 AM CDT | Dense Fog Advisory | LBF | Chase, Custer, Frontier, Hayes, Lincoln | 8 hr |
| Jul 30, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jul 30, 4:22 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 30, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| Jul 30, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 58 min |
| Jul 30, 5:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| Jul 30, 5:32 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jul 30, 5:54 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 51 min |
| Jul 30, 6:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jul 30, 6:15 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 45 min |
| Jul 30, 6:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.